# SDR AALA20140427011

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 45,511 hours, 7,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HARNESS AT SEAT 39B NOT SECURE.  SECURED EMERGENCY LIGHT SEAT HARNESS IAW 33-51-03, OPERATIONS CHECKED NORMAL.
